Couldn't find what you looking for?

TRY OUR SEARCH!

I took my 1st stot of depo 9 weeks ago and almost instantly my hair started falling out excessivly everyday, i really dont know how i have any hair left in my head with the amount i am losing and it is really starting to effect me now i hate leaving the house and i am so depressed because of it. I defo will not be going back for my 2nd shot. Has any1 else suffered this sideeffect and if you have how long did it take for the hairloss to stop? Thank you all in advance for your reply

Loading...

I'm 41, and have been off Depo since my late 20's. Hair loss was never mentioned as a side effect. My hair is still damaged, as the middle of my head is on large bald spot. I don't think it will grow back normally. I can only wear my hair pulled back from the front in a ponytail, and must check to make sure my "bald spot"isn't showing.I'm black, so because of the balding I completely stopped using any chemicals including hair color and went natural. Eventually the balding got so bad, to preserve the circle of hair I have left, I opted for locks, Sisterlocks to be precise. Although this keeps my hair together, my hair stylist sees the spot getting bigger. And yes, I've had the same hair stylist.

I am very distraught and depressed because of this. I feel like my life is crippled sometimes because of it. I can't let my long hair down when people ask me out of simple curiosity about its unique style. When I get ready, I spend extra time hidden in the bathroom making sure I cover up my bald spot. I'm very embarrassed, as I've seen how it looks in the mirror and refuse to show or tell anyone. I am afraid to let people sit behind me, for fear they will see my bald spot. I can't even let my boyfriend run his fingers through my hair. I can't let my niece play with my hair. Just simple everyday things make me think twice. After reading through this forum, I am willing to try some of the tips, but so far nothing has worked and I'm still hopeful before I shop for a wig.

Reply

Loading...


I too , lost most of the hair on the top of my skull.. I did some reading and added KELP and lots of COD LIVER OIL , as well....I washed my head with a mixture of 1/4 cup of 20 mule borax ( is at walmart in laundry section) and 1 cup of Organic APPLE CIDER VINEGAR...LET IT DRY FOR 5 MINUTES AND RINSE. I did this a few times. I don't know if the estrogen fed any fungal infection that was at the roots of my hair , but it stopped.....My hair fell out so fast that I found it all over the 5th wheel floor and accused my boyfriend of cheating. Add the kelp and cod liver oil and don't stop....I even tried it on my 80 year old step father.( has been bald for years) When he went to visit his twin and show him his new dentures, the brother said...how did you grow hair. Mind you it was coming in as a fuzz at first...but noticeable...Anyway...it worked for me and I am 60 years old...imagine how fast it would work for a younger person with a better immune system. Good Luck
Reply

Loading...


I too have experienced extreme hair loss with just one shot of depo. I do hope this is reversible. Having chuncks of hair fail out each time you run your fingers through it is very depressing. If anyone else has gone through this please let us know if the condition got any better.
Reply

Loading...

Hi girls just to let you all know a month or so after the shot wore off my hairloss slowed down and not long after that was back to normal hairloss, nearly a year and a half on from writing the first post and my hair is back to how it used to be thick and in really good condition, so there is hope just hang in there! i am now on the pill with no problems and i would never go back on depo and would warn others to keep well away!
Reply

Loading...